Error estimation in the numerical solution of rational functions

  • FO Akinpelu Ladoke Akintola University of Technology Department of Pure and Applied Mathematics Ogbomoso, Oyo State Nigeria
  • AA Adetunde University of Agriculture Department of Mathematical Sciences Abeokuta, Ogun State, Nigeria
  • EO Omidiora Ladoke Akintola University of Technology Department of Computer Science & Engineering, Ogbomoso, Oyo State, Nigeria

Abstract

In this paper, two methods are described for obtaining estimates of the error of rational functions the Pade\'s and Meahly\'s methods of approximation were used and it was discovered that Maehly\'s proved more accurate than the Pade\'s method.

Journal of Applied Sciences and Environmental Management Vol. 9(1) 2005: 87-91
Published
2005-09-19
Section
Articles

Journal Identifiers


eISSN: 2659-1502
print ISSN: 1119-8362